# SDR HEEA088642

- Difficulty date: August 4, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N856PH
- Make and model: Aerosp AS355*
- Aircraft serial: 3352
- Aircraft time: 3,176 hours
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Spar
- Part number: 355A1305200303
- Part serial: TB3884
- Condition: Chafed
- Location: Stabilizer
- Part time: 3,176 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STEEL OUTER SPAR STRAP IS PITTED AND CHAFED AND CENTER SKIN IS CRACKED. TO BE SENT TO VENDOR.
